Opuscula Mathematica

Opuscula Math.
, no. 2
 (), 227-241
Opuscula Mathematica

A singular nonlinear boundary value problem with Neumann conditions

Abstract. We study the existence of solutions for the equations \(x^{\prime\prime}\pm g(t,x)=h(t)\), \(t\in (0,1)\) with Neumann boundary conditions, where \(g:[0,1] \times (0,+\infty) \to [0,+\infty)\) and \(h:[0,1] \to \mathbb{R}\) are continuous and \(g(t,\cdot)\) is singular at \(0\) for each \(t\in [0,1]\).
Keywords: singular nonlinear boundary value problem, Neumann boundary conditions, second order equations, maximal and minimal solutions.
Mathematics Subject Classification: 34K10.
Cite this article as:
Julian Janus, A singular nonlinear boundary value problem with Neumann conditions, Opuscula Math. 25, no. 2 (2005), 227-241
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.